# SDR 2000ZZZX812

- Difficulty date: December 27, 1999
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N547AL
- Make and model: Bell 407
- Aircraft serial: 53240
- Engine: Allsn 250C47B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Housing
- Part number: 23061928
- Condition: Mismanufactured
- Location: Compressor
- Part time: 1,785 hours
- Component: 23065593
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DEFECT FOUND WHEN OLD COATING WAS REMOVED.  FOUND THICKNESS OF PARENT METAL BELOW SPECS (PART WAS MANUFACTURED BELOW  MINIMUM SPECS).
